Welcome...I am glad you recognize you need to stop..But unless your going to taper correctly, you may as well go cold turkey..honestly 1-2 pills are not going to help..But you can do it c/t..You will feel bad for at least a week but will get better and better..I will pm you back..
I have to agree with sad....... one or two wont really do much.... it will be a rough week,but you will get threw it. post often we will be here to help.
hey i am coming off of vicodin and my last day i only took one. contrary to what everyone else is saying i think the one or two helps, but just for a few days. you will still feel like **** but wont have the anxiety as bad. but when you are done and know you have no more, that helps the anxiety too. i just used it to help me get through work. besides that cold turkey sucks but if you are strong enough to last 3-5 days you'll be fine. check the site for things that help with the withdrawals. just dont let your body trick you into your old habit again.
i had percocet withdrawal like 8 months ago and I am currently going through vicodin withdrawal. I can honestly tell you percocet withdrawal is 10 times worse than vicodin. You not only feel like **** with that one you also get really cloudy headed. I tried to do it cold turkey and had to go to the ER twice. They finally made me taper because my heart was beating to fast and they said cold turkey was not healthy for me. Just be really careful and you might want to check with your doctor before you go cold turkey. He will probally suggest a taper regimen for you. I'm tell you from someone who has been through that wd, i would take vicodin wd anyday over percs! Hope this is helpful, and good luck!
I was also taking lortab and pretty much the same amount as you. Maybe a little more here and there. You could try to taper off of them if you have the willpower. I did not so I went cold turkey. I've went cold turkey before in the past and did really notice uch of a difference with the withdrawals from taking more. If you can taper, it might not hurt. If you find you are unable to taper, I would go the cold turkey route. Best of luck.
Tapering varies from one individual to the next and can be very effective...or not. I feel that you know whether or not you can taper and I feel it eases the wd somewhat. But once you have made the decision to quit and truly accepted that, you need to proceed with a positive attitude, embrace the wd symptoms as your body rids you of these drugs. It is a necessary process and the mental clarity you will get within the first week or so should give you some incentive.
As we all know, there is no quick fix here, we dig deep each day for the strength to overcome...being here helps so much. Continue posting and you will get all the support you need to do this.
Read some journal entries as there is so much good information here.
Best of luck